# SDR SWAA2024062588877

- Difficulty date: May 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RAIL NUT PLATE LOCATED OFSS489 INTERNAL CAVITY LEADING EDGE AT LT WING.   REPLACED RAIL NUT PLATE AND FASTENERS LOCATED OFSS489 INTERNAL CAVITY LEADING EDGE AT LT WING IAW  SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 112A4402 SHEET 40 REV-A. PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND ADDITIONAL DAMAGE. LENGTH OF CRACK IS: L 0.250.
